EconPapers    
Economics at your fingertips  
 

Existence of Positive Solutions of Lotka-Volterra Competition Model with Nonlinear Boundary Conditions

Yang Zhang, Mingxin Wang and Yuwen Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

A Lotka-Volterra competition model with nonlinear boundary conditions is considered. First, by using upper and lower solutions method for nonlinear boundary problems, we investigate the existence of positive solutions in weak competition case. Next, we prove that , ; , ; , ; , , has no positive solution when one of the diffusion coefficients is sufficiently large.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/102180.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/102180.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:102180

DOI: 10.1155/2014/102180

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:102180